# SDR MWEA020397

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591970731
- Condition: Dented
- Location: Station 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SERIES OF SMALL DENTS BETWEEN STATION 851-889, LONGERONS 24 & 25 RIGHT. (REFERENCE CO #6277)  --  FABRICATED AND INSTALLED REPAIR DOUBLER.
